it if you need it?
Hi reelwater - You can stop this med without any adverse side effects. I did that as well because I didn't think it was helping me. I also was really unnerved by the side effects it can have... such as sudden and unexplained death. I thinking to my... like... "REALLY"??? Was anyone ever going to tell me that the side effects were worse than the benefits that I wasn't getting anyway??? Yes, you can just stop... But DO talk with your doctor because it isn't just ibuprofen or an O-T-C med. Can I ask what you are taking this for? Perhaps there is something better for you out there. Do you have RA, for instance? I wouldn't suggest just stopping without having a conversation with your doctor about alternative meds that might help you more...
My fiance is on meloxicam & he says he doesn't feel any better. How long does it take for this med to start working? Sorry for the the question instead of an answer. I don't know much about this med & wonder if he should continue taking it. We did not know about the sudden death side effect.
I know this is not an answer but I don't know how to ask a question on here I am new. I am taking Meloxicam first of your back pain but I now have to go to a GI doctor and have an endoscopy done because random foods are making me vomit such as bacon or a banana. GI doctor recommended that I stop taking the meloxicam but I'm curious do I just stop it or do I have to start doing every other day for a month? He thinks that is the cause of my problem.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.